Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Dry spots in the throat, trouble breathing. Diagnosed with asthma. Need help

I get dry spots in my throat that cause me to have trouble breathing to a point where i start gagging and feel like i'm going to choke to death because i can't breathe. This has happened several times over the last 2 years, but seems to be getting worse. I was diagnosed with Asthma about 13 years ago, and am on an inhaler, but this is something new and i'm worried it's going to kill me.
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
inhalers can cause this
you have to drink lot of water after inhalations otherwise there is dryness of mouth leading to such conditions
add antacid tab in the morning
and can add liqiud antacids
Answered: Wed, 17 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
inhalers can cause this
you have to drink lot of water after inhalations otherwise there is dryness of mouth leading to such conditions
add antacid tab in the morning
and can add liqiud antacids
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor